Alert archive / Virginia / Special Weather Statements in 2011

Special Weather Statement, NWS Blacksburg, VA

June 27, 2011Pittsylvania County, Virginia

NWS Blacksburg, VA issued this special weather statement at Jun 27, 2011, 9:49 PM EDT for Pittsylvania County, Virginia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2011, 9:49 PM EDT (01:49 UTC)
Expired
Jun 27, 2011, 10:30 PM EDT
In force
41 min
Issued by
NWS Blacksburg, VA

County Pittsylvania County, VA

The radar

The Roanoke radar (KFCX), 71 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 1.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2011-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2011-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
438 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1579 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

157 
WWUS81 KRNK 280149
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
949 PM EDT MON JUN 27 2011

VAZ033-043-044-280230-
FRANKLIN VA-HENRY VA-PITTSYLVANIA VA-
949 PM EDT MON JUN 27 2011

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...HENRY AND
PITTSYLVANIA COUNTIES...

AT 944 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CALLANDS...
MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. 

THIS STORM WILL BE NEAR CLIMAX AROUND 955 PM...DRY FORK AROUND 1005 
PM...CHATHAM...AND BLAIRS AROUND 1010 PM AND GRETNA AROUND 1015 PM.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3676 7978 3694 7969 3703 7911 3663 7920

$$

AMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jun 27, 9:08 PM EDT, 41 minutes earlier.

Area forecast discussion, Jun 27, 9:08 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
908 PM EDT MON JUN 27 2011

.SYNOPSIS...
A COLD FRONT STRETCHES FROM WISCONSIN TO KANSAS. THIS FRONT WILL
MOVE INTO THE GREAT LAKES AND OHIO VALLEY TONIGHT...AND THEN MOVE
ACROSS THE MID ATLANTIC REGION TUESDAY AND TUESDAY NIGHT. WARM
MUGGY CONDITIONS WILL BE FOUND AHEAD OF THE FRONT WITH SCATTERED
SHOWERS AND THUNDERSTORMS. ONCE THE FRONT CROSSES THE AREA...DRY
HIGH PRESSURE WILL BUILD OVER THE AREA FROM WEDNESDAY THROUGH
FRIDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...
NUMEROUS STORMS TRACKING ACROSS BEST INSTABILITY THIS
EVENING...BLUEFIELD-FLOYD-DANVILLE SOUTH. AREAS ALONG AND SOUTH
OF THIS LINE WILL EXPERIENCE HEAVY DOWNPOURS...FREQUENT LIGHTNING
AND SMALL HAIL. SLIGHTLY MORE STABLE TO THE NORTH BUT WITH DEW
POINTS IN THE UPPER 60S TO LOWER 70S...ANY SHOWERS WILL PRODUCE
HEAVY DOWNPOURS. AREA COVERAGE TO THE NORTH SHOULD BE MORE
SCATTERED THAN AREAS TO THE SOUTH. DEW POINTS MAY DROP SOME AS
SHOWERS PASS TO THE EAST OVERNIGHT BUT CLOUDS SHOULD REMAIN THICK
AND INSULATE THE REGION KEEPING TEMPERATURES MUGGY.

PREVIOUS DISCUSSION...WARM MUGGY CONDITIONS WILL PERSIST THROUGH
TUESDAY AS ABUNDANT LOW LEVEL MOISTURE FLOODS THE AREA AHEAD OF AN
APPROACHING COLD FRONT. DEW POINTS IN THE 60S TO L70S CAN BE
EXPECTED THE NEXT 24 HOURS...AND THIS MOISTURE...COMBINED WITH
DAYTIME HEATING AND LIFT FROM APPROACHING FRONT AND OTHER VARIOUS
THUNDERSTORM OUTFLOW BOUNDARIES THROUGHOUT THE REGION WILL RESULT
IN SCATTERED TO NUMEROUS SHOWERS.

FOR THIS EVENING...GREATEST THREAT FOR SHOWERS APPEARS TO BE THE
SOUTHERN CWA...ALONG AND SOUTH OF THE VA/NC BORDER...
WHERE HIGHER CAPE WILL FEED THUNDERSTORMS THAT GET INITIATED VCNTY
OF THE BLUE RIDGE AND POTENTIAL INTERACTION WITH ANY NORTHWEST
MOVING THUNDERSTORM OUTFLOW FROM TSTMS OVER CENTRAL NC. ASIDE FROM
THESE LIFTING MECHANISMS...WILL HAVE TO AWAIT LATE NIGHT LIFT FROM
OUTFLOW WHICH WILL LIKELY MOVE EAST FROM ONGOING STORMS OVER THE
OHIO VALLEY. THE LOCAL WRF BRINGS THIS FEATURE OVER THE MTNS
BETWEEN MIDNIGHT AND 3AM.   AS WE TRANSITION INTO THE DAY
TUESDAY...CONVERGENCE AHEAD OF APPROACHING FRONT...ALONG WITH
TERRAIN INDUCED LIFT COUPLED WITH THE AFTERNOON HEATING WILL AGAIN
FIRE MORE DEEP CONVECTION...ALL CULMINATING WITH THE FRONTAL
PASSAGE LATE IN THE DAY. UNTIL FROPA...ENTIRE FCST AREA WILL BE
SUBJECT TO A SHOWER OR THUNDERSTORM AT SOME POINT IN TIME...A
MATTER OF WHEN AS OPPOSED TO IF.

FOLLOWED WARMER GUIDANCE FOR TONIGHT'S TEMPS PER ELEVATED
DEW POINTS. USED A NAM/GFS BLEND FOR TMAX TUESDAY. MODEL POPS ARE
HIGH...SUGGESTING 80 PERCENT OF THE AREA TO GET AT LEAST A
HUNDREDTH OF AN INCH DURING THE 24 HOUR PERIOD. 12 HOUR TIME STEPS
CUT THIS TO BETWEEN 40 AND 60...AND GENERALLY 40 PERCENT OR LESS
DURING ANY 6HOUR BLOCK OF TIME. IF I HAD TO PUT ALL OF MY EGGS IN
A BASKET...I WOULD SAY LOOK OUT FOR A NOCTURNAL MCS TO PROVIDE
THE GREATEST POTENTIAL FOR QPF. IF FEATURE MATERIALIZES AND COMES
THROUGH AS FCST BY THE LOCAL WRF MODEL...THEN SUGGESTION WOULD BE
FOR THE HIGHEST POPS TONIGHT FOLLOWED BY A WEST WIND IN ITS WAKE FOR
TUESDAY WHICH WOULD ROB CONVERGENCE AWAY FROM THE ACTUAL SYNOPTIC
FRONT. ONLY TIME WILL TELL. FOR NOW WILL CONTINUE TO PAINT WITH A
BROAD BRUSH.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
COLD FRONT MOVES THROUGH TUESDAY NIGHT WITH MUCH OF THE PRECIP
ENDED BY 12Z/8A WED. COOLER AND DRIER AIR WITH HIGH PRESSURE THEN
REMAINS FOR THE REST OF THIS PERIOD WITH MORE COMFORTABLE HIGH AND
MINIMUM TEMPERATURES. THE CENTER OF THE CLOSED UPPER HIGH
PRODUCING 100F MAXIMUM TEMPERATURES WILL MOVE FROM THE PANHANDLE
OF TEXAS TO KMCO BY 8PM FRIDAY.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
CLOSED LOW DIVING INTO KSFO AND CLOSED LOW MOVING ACROSS NEW
ENGLAND WILL ALLOW THE UPPER RIDGE TO EXPAND INTO THE OHIO VALLEY.
INITIALLY...LLVL MOISTURE AND DEW POINTS PROBABLY WONT BE SUFFICIENT
FOR DIURNAL CONVECTION. PWATS WILL INCREASE AS A WEAK BOUNDARY
FROM WEST TO EAST DROPS INTO THE OHIO VALLEY LATER SUNDAY...SO THE
END OF THE HOLIDAY WEEKEND AND THE BEGINNING OF NEXT WEEK STAND
THE CHANCE FOR WIDELY SCATTERED STORMS...HOT AND HUMID CONDITIONS.
SATURDAY LOOKS TO BE THE HOTTEST DAY BUT SUNDAY HAS THE POTENTIAL
TO ALSO BE AROUND 90 TO THE UPPER 90S IF THE OHIO VALLEY BOUNDARY
IS DELAYED.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
CLUSTER OF SHOWERS AND THUNDERSTORMS WAS MOVING EAST ACROSS
SOUTHWEST VIRGINIA THIS EVENING. AREA RADARS INDICATED SCATTERED
THUNDERSTORMS ACROSS NORTHERN NORTH CAROLINA. EXPECT THE STORMS TO
PROGRESS EAST ACROSS THE FORECAST AREA. EXPECT BLF...BCB AND ROA
TO HAVE RAIN BEFORE 06Z.

SIMILAR TO LAST NIGHT EXPECT MVFR FOG OVERNIGHT. SURFACE DEW
POINTS REMAIN IN THE MID 60S TO LOW 70S. WITH ANY CLEARING MOST
LOCATIONS WILL HAVE FOG BY MORNING...ESPECIALLY IF THEY GET RAIN
BEFORE 06Z.

ADDITIONAL THREAT OF STORMS POSSIBLE WITH FRONTAL PASSAGE ON
TUESDAY. AFTER TUESDAY...HIGH PRESSURE BUILDS OVER THE AREA FOR
MID WEEK...RESULTING IN DRY WX THROUGH SATURDAY. ASIDE FROM SOME
LATE NIGHT FOG ALONG THE RIVERS...PRIMARILY IN THE MTNS...LOOKING
AT VFR CONDITIONS FROM WEDNESDAY THROUGH SATURDAY.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...WP
NEAR TERM...PM/RCS
SHORT TERM...KM
LONG TERM...KM
AVIATION...AMS/PM
Hazardous weather outlook, Jun 27, 3:19 AM EDT, 18 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
319 AM EDT MON JUN 27 2011

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-280730-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
319 AM EDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 27, 8:43 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
843 PM EDT MON JUN 27 2011

NCZ003-004-VAZ016-032-280130-
CARROLL VA-PATRICK VA-STOKES NC-SURRY NC-
843 PM EDT MON JUN 27 2011

...STRONG THUNDERSTORMS WILL AFFECT CARROLL...PATRICK...STOKES AND
SURRY COUNTIES...

AT 840 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED 4
MILES NORTH OF ARARAT...MOVING EAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THE STORMS WILL BE NEAR WOODVILLE AROUND 855 PM...WESTFIELD AROUND
905 PM...COLLINSTOWN AROUND 920 PM AND STUART AROUND 930 PM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3662 8086 3676 8062 3673 8048 3672 8047
      3673 8046 3669 8020 3633 8053

AMS
Special weather statement, Jun 27, 8:46 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
846 PM EDT MON JUN 27 2011

NCZ004-280130-
STOKES NC-
846 PM EDT MON JUN 27 2011

...A STRONG THUNDERSTORM WILL AFFECT STOKES COUNTY...

AT 845 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER KING...MOVING
EAST AT 10 MPH.

THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE. VERY HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR GERMANTON AROUND 915 PM AND WALNUT COVE
AROUND 930 PM.

FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT
HTTP://WEATHER.GOV.

LAT...LON 3626 8045 3637 8045 3639 8006 3626 8009

AMS
Special weather statement, Jun 27, 9:06 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
906 PM EDT MON JUN 27 2011

VAZ033-043-044-280145-
FRANKLIN VA-HENRY VA-PITTSYLVANIA VA-
906 PM EDT MON JUN 27 2011

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...HENRY AND
PITTSYLVANIA COUNTIES...

AT 902 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
SYDNORSVILLE...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THIS STORM WILL BE NEAR SNOW CREEK AROUND 920 PM...MOUNTAIN VALLEY
AROUND 930 PM...SANDY RIVER AROUND 940 PM AND CALLANDS AROUND 945 PM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3690 7945 3666 7949 3674 8002 3694 8000

AMS
Special weather statement, Jun 27, 9:24 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
924 PM EDT MON JUN 27 2011

NCZ005-006-280215-
CASWELL NC-ROCKINGHAM NC-
924 PM EDT MON JUN 27 2011

...A STRONG THUNDERSTORM WILL AFFECT CASWELL AND ROCKINGHAM
COUNTIES...

AT 923 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
MAYFIELD...MOVING EAST AT 15 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR PELHAM AROUND 940 PM...QUICK AROUND 945 PM...
BETHEL AROUND 950 PM...CAMP SPRINGS AROUND 955 PM...PROVIDENCE AROUND
1005 PM AND YANCEYVILLE AROUND 1015 PM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3625 7982 3655 7972 3654 7913 3624 7915
      3624 7916

AMS
Local storm report, Jun 27, 9:32 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
932 PM EDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     EDEN                    36.51N 79.74W
06/27/2011                   ROCKINGHAM         NC   TRAINED SPOTTER

            TREES DOWN AT THE INTERSECTION OF REYNOLDS ST/HARRIS ST

&&

RSTONEFI
Special weather statement, Jun 27, 9:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
949 PM EDT MON JUN 27 2011

VAZ033-043-044-280230-
FRANKLIN VA-HENRY VA-PITTSYLVANIA VA-
949 PM EDT MON JUN 27 2011

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...HENRY AND
PITTSYLVANIA COUNTIES...

AT 944 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CALLANDS...
MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR CLIMAX AROUND 955 PM...DRY FORK AROUND 1005
PM...CHATHAM...AND BLAIRS AROUND 1010 PM AND GRETNA AROUND 1015 PM.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3676 7978 3694 7969 3703 7911 3663 7920

AMS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:05 PM EDTSpecial Weather StatementRNKBland, Grayson, Smyth, Tazewell, Wythe55 min
Jun 27, 8:43 PM EDTSpecial Weather StatementRNKPatrick47 min
Jun 27, 9:06 PM EDTSpecial Weather StatementRNKCity of Martinsville39 min
Jun 27, 10:40 PM EDTSpecial Weather StatementRNKPittsylvania50 min
Jun 28, 3:13 AM EDTSpecial Weather StatementRNKFloyd, Henry, Patrick, City of Martinsville62 min
Jun 28, 2:34 PM EDTSpecial Weather StatementRNKTazewell56 min
Jun 28, 2:44 PM EDTSevere Thunderstorm WarningRNKBland, Giles, Tazewell46 min
Jun 28, 3:10 PM EDTSpecial Weather StatementRNKGiles65 min
Jun 28, 3:26 PM EDTSpecial Weather StatementRNKCraig64 min
Jun 28, 3:27 PM EDTSpecial Weather StatementRNKCity of Buena Vista63 min
Jun 28, 3:28 PM EDTSpecial Weather StatementRNKCity of Martinsville62 min
Jun 28, 3:50 PM EDTFlash Flood WarningRNKGiles5 hr
Jun 28, 4:17 PM EDTSevere Thunderstorm WarningRNKBotetourt, Craig, Montgomery, Roanoke, City of Roanoke, City of Salem58 min
Jun 28, 4:21 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Patrick, City of Martinsville54 min
Jun 28, 4:33 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax27 min
Jun 28, 4:36 PM EDTSevere Thunderstorm WarningRNKAmherst, Rockbridge, City of Buena Vista, City of Lexington54 min
Jun 28, 4:40 PM EDTFlash Flood WarningRNKTazewell4 hr
Jun 28, 5:02 PM EDTSpecial Weather StatementRNKFranklin28 min
Jun 28, 5:10 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Franklin, Roanoke, Rockbridge55 min
Jun 28, 5:12 PM EDTSevere Thunderstorm WarningRNKHenry, Pittsylvania, City of Martinsville25 min
Jun 28, 5:19 PM EDTSpecial Weather StatementRNKFranklin, Patrick56 min
Jun 28, 5:29 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Patrick61 min
Jun 28, 5:42 PM EDTSevere Thunderstorm WarningRNKAmherst, Bedford, Campbell, City of Lynchburg63 min
Jun 28, 5:51 PM EDTSevere Thunderstorm WarningRNKAppomattox, Buckingham54 min
Jun 28, 6:18 PM EDTSevere Thunderstorm WarningRNKAmherst, Appomattox, Campbell, City of Lynchburg29 min
Jun 28, 6:25 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax65 min
Jun 28, 6:35 PM EDTSevere Thunderstorm WarningRNKAppomattox, Campbell, Charlotte, Halifax40 min
Jun 28, 6:45 PM EDTSevere Thunderstorm WarningRNKAppomattox, Buckingham45 min
Jun 28, 7:38 PM EDTSpecial Weather StatementRNKHalifax, City of Danville52 min
Jun 28, 7:41 PM EDTSpecial Weather StatementRNKHenry64 min
Jun 27, 8:46 PM EDTSpecial Weather StatementRNKStokes44 min
Jun 27, 9:24 PM EDTSpecial Weather StatementRNKCaswell51 min
Jun 27, 9:30 PM EDTSevere Thunderstorm WarningRNKRockingham, Stokes60 min
Jun 27, 10:17 PM EDTSevere Thunderstorm WarningRNKCaswell, Rockingham43 min
Jun 28, 4:26 PM EDTSevere Thunderstorm WarningRNKAshe, Watauga, Wilkes64 min
Jun 28, 4:57 PM EDTAreal Flood AdvisoryRNKWatauga3 hr
Jun 28, 5:46 PM EDTSevere Thunderstorm WarningRNKWilkes59 min
Jun 28, 6:00 PM EDTSevere Thunderstorm WarningRNKRockingham60 min
Jun 28, 6:22 PM EDTSevere Thunderstorm WarningRNKSurry, Yadkin38 min
Jun 28, 6:42 PM EDTSpecial Weather StatementRNKCaswell63 min
Jun 28, 6:49 PM EDTSevere Thunderstorm WarningRNKSurry, Yadkin56 min
Jun 28, 6:56 PM EDTSevere Thunderstorm WarningRNKSurry, Yadkin49 min
Jun 28, 6:58 PM EDTSpecial Weather StatementRNKCaswell, Rockingham62 min
Jun 28, 7:29 PM EDTSpecial Weather StatementRNKCaswell61 min
Jun 28, 1:09 AM EDTSpecial Weather StatementRNKMercer36 min
Jun 28, 3:46 AM EDTSpecial Weather StatementRNKGreenbrier29 min
Jun 28, 1:59 PM EDTSevere Thunderstorm WarningRNKMercer, Summers61 min

Nearby

Special Weather Statements in Virginia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.